# SDR SWAA2025082608114

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 29,262 hours, 14,535 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG INNER DOOR IS CRACKED AT REAR HINGE ATTACH POINT WEBBING.   REMOVED LH MLG INNER DOOR IAW AMM 32-13-11. OK TO CONTINUE PER CDL 32-10-4. SP1B AUTH # 275284.   REMOVED LH MLG INNER DOOR IAW AMM 32-13-11. OK TO CONTINUE PER CDL 32-10-4.
